# SDR SWAA2025010361193

- Difficulty date: November 18, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 380-400 LBL 52 WL 208. CRACKED INTERCOSTAL BS 380-400 LBL 52 WL 208<[01] REMOVED AND REPLACED CRACKED INTERCOSTAL BS 380-400 LBL 52 WL 208. IAW BOEING DWG#143A5400 REV:-; SRM 53-00-04-1A-1; SRM 51-40-02; AMM 20-60-07-913-801; SRM 51-40-05;[02] TASK COMPLETE
